MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 27IN 1 S/A CT-1; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 27IN 1 S/A CT-1; SUTURE, ABSORBABLE, NATURAL
Catalog Number 813H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent c-section on an unknown date and suture was used.At the moment of suturing, the suture broke.The device was replaced.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 07/17/2019.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional h3: it was reported performance breakage suture.Nine unopened samples and three empty opened foils were returned for evaluation.The complaint sample was not received for analysis.During the visual inspection of nine samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.Representative samples returned to support investigation of 3 device issues captured in reports 2210968-2019-83064, 2210968-2019-83065, and 2210968-2019-83066.Analysis results have been included in follow-up reports for each.

Brand Name
GUT CHR UD 27IN 1 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8718926
Report Number2210968-2019-83066
Device Sequence Number2220836
Product Code GAL
UDI-Device Identifier10705031012868
UDI-Public10705031012868
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number813H
Device Lot NumberAL3066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/17/2019
Patient Sequence Number1